Publications from WU Math Dept., Feb. 2017

  • Holmes I, Lacey MT, Wick BD. 2017. Commutators in the Two-Weight Setting. Mathematische Annalen 367(1):51–80.
  • Krantz S. 2016. Real Analysis and Foundations, 4th ed. Chapman and Hall/CRC. More book info.
  • Sinha P, Haughey BH, Kallogjeri D, Spitznagel EL, Piccirillo JF. 2017. The role of postoperative chemoradiation for oropharyngeal carcinoma: A critical appraisal revisited. Cancer 123(5):887-888. PubMed citation & fulltext for subscribers.

Full lists of publications from WU Math Dept. are maintained at . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: Phone: 314-935-4819